Pacific Journal of Mathematics

On measurability of stochastic processes in products space.

Jacob Feldman

Article information

Source
Pacific J. Math., Volume 12, Number 1 (1962), 113-120.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036710

Mathematical Reviews number (MathSciNet)
MR0146890

Zentralblatt MATH identifier
0106.11704

Subjects
Primary: 60.40

Citation

Feldman, Jacob. On measurability of stochastic processes in products space. Pacific J. Math. 12 (1962), no. 1, 113--120. https://projecteuclid.org/euclid.pjm/1103036710


Export citation

References

  • [1] J. L. Doob, Stochastic processes, Wiley, N. Y. (1943).
  • [2] P. R. Halmos, Measure theory, van Nostrand, N. Y. (1950).
  • [3] S. Kakutani, Notes on infinite product measure spaces, II, Proc. Imp. Acad. Tokyo, vol 19 (1943), pp. 184-188.
  • [4] A. Khintchine, Asymptotische gesetze der Wahrscheinlichkeitsrechnung, Ergebnisse der Mathematik, vol. 2, no. 4.
  • [5] A. Kolmogoroff Grundbegriffe der Wahrscheinlichkeitsrechnung, Ergebnisse der Mathe- matik, vol. 2, no. 3.
  • [6] A. Mayer, Comptes Rendus, 248 (1959), 3106.
  • [7] A. Mayer, Comptes Rendus, 249 (1959), 2475.
  • [8] E. Nelson, Regular probability measures on function space, Annals of Math., 69 (1959), 630-643.
  • [9] J. L. Kelley, General Topology, Van Nostrand, 1955.